2009 Publications

Technical Report 2009-1 [ PDF file ]

ACTIONS OF FINITE DIMENSIONAL NON-COMMUTATIVE, NON-COCOMMUTATIVE HOPF ALGEBRAS ON RINGS
Justin M. Allman
Master’s Thesis (under the direction of Dr. James Kuzmanovich).

Technical Report 2009-2  [ PDF file ]

Existence and multiplicity of positive solutions for classes of singular elliptic PDEs
Maya Chhetri, Stephen B. Robinson
Journal of Mathematical Analysis and Applications, 357 (2009) 176–182.

Technical Report 2009-3 [ PDF file ]

MATRIX STRUCTURES AND PARALLEL ALGORITHMS FOR IMAGE SUPERRESOLUTION RECONSTRUCTION
QIANG ZHANG, RICHARD T. GUY, AND ROBERT J. PLEMMONS

Technical Report 2009-4 [ Link ]

Understanding geometry in the dance studio
Jason Parsley and Christina Soriano
Journal of Mathematics and the Arts, 3:1, 11-19, DOI: 10.1080/17513470902864262

Technical Report 2009-5 [ Link ]

A new cohomological formula for helicity in R^{2k+1} reveals the effect of a diffeomorphism on helicity
Jason Cantarella and Jason Parsley
J. of Geometry & Physics, 60:9, Sept. 2010, 1127-1155, DOI: 10.1016/j.geomphys.2010.04.001. arxiv:0903.1465

Technical Report 2009-6 [ Link ]

The Biot-Savart operator and electrodynamics on subdomains of the three-sphere
Jason Parsley
Submitted

Technical Report 2009-7 [ PDF file ]

HIGHER DIMENSIONAL CONVEX BRUNNIAN LINKS AND OTHER EXPLORATIONS IN KNOTS
Jonathan H. Newman
Master’s Thesis (under the direction of Dr.Hugh N. Howards)

Technical Report 2009-8 [ PDF file ]

SOME NEW RESULTS ON COMPOSITION-DELAY EQUATIONS WITH ASYMPTOTICALLY PERIODIC SOLUTIONS
Richard T. Guy
Master’s Thesis (under the direction of Dr. Kenneth S. Berenhaut)

Technical Report 2009-9 [ PDF file ]

SOME NEW RESULTS ON DIFFERENCE EQUATIONS OF CONVOLUTION TYPE
NATHANIEL G. VISH
Master’s Thesis (under the direction of Dr. Kenneth S. Berenhaut)

Technical Report 2009-10 [ PDF file ]

INVESTIGATING THE SYMMETRY OF THE Q; T-CATALAN POLYNOMIALS USING NEW STATISTICS ON PLANE BINARY TREES, TRIANGULATIONS OF CONVEX POLYGONS, AND PAIRED LATTICE PATHS
KRISTY LAUREN BEAM
Master’s Thesis (under the direction of Dr. Fredric T. Howard)

Technical Report 2009-11 [ PDF file ]

EXACT DERIVATIVE FORMULA OF THE POTENTIAL FUNCTION OF THE SRB MEASURE
MIAOHUA JIANG

Technical Report 2009-12 [ Request file ]

On solving unsymmetric tridiagonal systems without interchanges
Jennifer B. Erway, Roummel F. Marcia and Joseph A. Tyson
Submitted

Technical Report 2009-13 [ Request file ]

Equations of convolution type with monotone coefficients
Berenhaut, K. S. and Vish, N. G.
In press, Journal of Difference Equations and Applications.

Technical Report 2009-14 [ Request file ]

An infinite family of convex Brunnian links in R^n
Bob Davis, Hugh Howards, Jonathan Newman, and Jason Parsley
accepted pending revisions